Quadratic and symmetric bilinear forms on modules with unique base over a semiring

Zur Izhakian, Louis Rowen, Manfred Knebusch

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
9 Downloads (Pure)

Abstract

We study quadratic forms on free modules with uniquebase, the situation that arises in tropical algebra, and prove the analogof Witt’s Cancelation Theorem. Also, the tensor product of anindecomposable bilinear module (U, γ) with an indecomposable quadraticmodule (V, q) is indecomposable, with the exception of one case,where two indecomposable components arise.
Original languageEnglish
Pages (from-to)773-808
Number of pages36
JournalDocumenta Mathematica
Volume21
Publication statusPublished - 31 Dec 2016

Keywords

  • Semirings
  • (semi)modules
  • bilinear forms
  • quadratic forms
  • symmetric forms
  • orthogonal decomposition

Fingerprint Dive into the research topics of 'Quadratic and symmetric bilinear forms on modules with unique base over a semiring'. Together they form a unique fingerprint.

Cite this